Mathematical Research Letters

Volume 16 (2009)

Number 6

On the Brauer group of Enriques surfaces

Pages: 927 – 934

DOI: http://dx.doi.org/10.4310/MRL.2009.v16.n6.a1

Author

Arnaud Beauville (Université de Nice)

Abstract

Let $S$ be a complex Enriques surface (quotient of a K3 surface $X$ by a fixed-point-free involution). The Brauer group $\Br(S)$ has a unique nonzero element. We describe its pull-back in $\Br(X)$, and show that the surfaces $S$ for which it is trivial form a countable union of hypersurfaces in the moduli space of Enriques surfaces.

Full Text (PDF format)